# SDR 4USA2025121100820

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: General aviation
- Aircraft: N107AV
- Make and model: Cessna 750
- Aircraft serial: 7500107
- Aircraft time: 13,450 hours, 7,731 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low Pressure
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF, GEAR RETRACTED, ALL NORMAL. AT ABOUT 40K FT, CAPTAIN HEARD A LOUD THUD & THE NOSE GEAR UNLOCK INDICATION CAME ON. CREW REPORTED RESISTANCE FROM THE NOSE SECTION. THEY DID A QUICK DECENT TO 10K FT & CYCLED THE GEAR. THEY CYCLED DOWN & GOT 3 GREEN & CYCLED BACK UP WITH NO UNLOCK INDICATIONS. TURNED BACK TO SBA, EXTENDED GEAR ON FINAL, 3 GREEN WITH NO ISSUES UPON LANDING. UPON TROUBLESHOOTING FOUND NOSE STRUT PRESSURE AT 2.6 PSI WHICH CAUSED THE GEAR TO NOT FULLY EXTEND AND COMPLETLEY ENGAGE THE UP-LOCK HOOK. ALSO FOUND THE NOSE UPPER STRUT UNDER SERVICED. SERVICED NOSE GEAR IAW AMM 12-10-38. PERFORMED SEVERAL GEAR RETRACTIONS WITH ALL CHECKS SATISFACTORY.
